Side effects..

I have had a mini-stroke (TIA)....Can I safely use your product?


Anita

Comments for Side effects..

Click here to add your own comments

Answer to Mini-stroke
by: Terry

Dear Anita,

I am not a physician and thus cannot tell you if there would be risk or not associated with using the homeopathic HCG. If you had an occurrence of Transient Ischemic Attack which are sometimes called 'mini-strokes' they are a serious health issue, that if not resolved properly can have significant long-term health effects.
I suggest you hold-off on doing the HCG regimen until you can consult with your physician or main health care practitioner regarding any adverse effects.
If weight is a contributing factor in the occurrence of your TIA -- please be pro-active and act on one of the other diets listed herein.
Here's To Your Health!
Terence

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to HCG Questions.